# SDR AALA202012289018

- Difficulty date: December 27, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N937NN
- Make and model: Boeing 737823
- Aircraft serial: 31178
- Aircraft time: 22,120 hours, 9,175 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  RIGHT HAND FORWARD ENTRY DOOR GIRT BAR AFT BRACKET LOOSE.  SECURED RIGHT HAND FORWARD ENTRY DOOR GIRT BAR BRACKET, IAW AMM 20-50-11.
